Extension of partial recursive functions and functions with a recursive graph
Matematičeskie zametki, Tome 5 (1969) no. 2, pp. 261-267
Cet article a éte moissonné depuis la source Math-Net.Ru
It is proved that every degree of complexity of mass problems, containing the decision problem of a recursive enumerable set, contains also the problem of extension of a partial recursive function, the graph of which is recursive. Some properties of functions with a recursive graph are considered.
@article{MZM_1969_5_2_a13,
author = {V. A. Dushskii},
title = {Extension of partial recursive functions and functions with a~recursive graph},
journal = {Matemati\v{c}eskie zametki},
pages = {261--267},
year = {1969},
volume = {5},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_5_2_a13/}
}
V. A. Dushskii. Extension of partial recursive functions and functions with a recursive graph. Matematičeskie zametki, Tome 5 (1969) no. 2, pp. 261-267. http://geodesic.mathdoc.fr/item/MZM_1969_5_2_a13/